JournalsprimsVol. 32, No. 5pp. 785–795

On Tuples of Commuting Compact Operators

  • Tirthankar Bhattacharyya

    Indian Institute of Science, Bangalore, India
On Tuples of Commuting Compact Operators cover
Download PDF

Abstract

The joint spectrum of commuting operators, as introduced by Taylor, has been shown by Cho and Takaguchi to be the set of joint eigenvalues in the case of matrices. These joint eigenvalues can be read off from their simultaneous uppertriangularization. We prove here a similar result for compact operators on Banach spaces.

Cite this article

Tirthankar Bhattacharyya, On Tuples of Commuting Compact Operators. Publ. Res. Inst. Math. Sci. 32 (1996), no. 5, pp. 785–795

DOI 10.2977/PRIMS/1195162382